| Catalog Number |
656418 |
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
03/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was not returned.If additional becomes available, it will be provided in a supplemental report.Device evaluated by mfr: hospital disposed.
Event or Problem Description
It was reported that, during a primary procedure on a left distal radius, when seating the non-locking screw, the head broke off just as it was fully seating.The screw shaft was left in the patient and surgery was completed successfully with a surgical delay of less than one minute.No adverse consequences were reported.